IIUM Repository

Items where Author is "Ahmad, Mohd Ali Khameini"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 12.

Article

Ahmad, Mohd Ali Khameini and Liao, Lingmin and Saburov, Mansoor (2018) Periodic p-adic Gibbs measures of q-State potts model on Cayley Trees I: The chaos implies the vastness of the set of p-Adic Gibbs measures. Journal of Statistical Physics, 171 (6). pp. 1000-1034. ISSN 0022-4715 (In Press)

Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2018) Local Descriptions of Roots of Cubic Equations over P-adic Fields. Bulletin of the Malaysian Mathematical Sciences Society, 41 (2). pp. 965-984. ISSN 0126-6705 E-ISSN 2180-4206

Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2017) On the solvability of general cubic equations over Z(P)*. ScienceAsia, 43S. pp. 1-8. ISSN 1513-1874

Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2016) Solvability and number of roots of bi-quadratic equations over p−adic fields. Malaysian Journal of Mathematical Sciences, 10 (S) (Part 1). pp. 15-35. ISSN 1823-8343

Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2015) On descriptions of all translation invariant p−adic gibbs measures for the potts model on the cayley tree of order three. Mathematical Physics, Analysis and Geometry, 18 (1). pp. 1-33. ISSN 1385-0172

Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2015) Solvability of cubic equations over Q3. Sains Malaysiana, 44 (4). pp. 635-641. ISSN 0126-6039

Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2015) The number of solutions of cubic equations over Q3. Sains Malaysiana, 44 (5). pp. 765-769. ISSN 0126-6039

Saburov, Mansoor and Ahmad , Mohd Ali Khameini (2014) Solvability criteria for cubic equations over Z2. AIP Conference Proceedings , 1602. pp. 792-797. ISSN 0094-243X (P), 1551-7616 (O)

Conference or Workshop Item

Ahmad, Mohd Ali Khameini and Pah, Chin Hee and Saburov, Mansoor (2019) Dynamics of potts–bethe mapping of degree four on ℚ5. In: "1st International Conference on Mathematical Sciences and Technology 2018: Innovative Technologies for Mathematics and Mathematics for Technological Innovation, MathTech 2018", 10 - 12 December 2018, Penang.

Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2017) The dynamics of the Potts-Bethe mapping over ℚ_p: the case p ≡ 2 (mod 3). In: 37th International Conference on Quantum Probability and Related Topics (QP37) 2016, 22nd-26th August 2016, Kuantan, Pahang, Malaysia.

Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2014) Biquadratic equations over p-adic fields. In: 3rd International Conference on Mathematical Applications in Engineering (ICMAE'14), 23-25 Sep 2014, Kuala Lumpur. (Unpublished)

Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2013) Solvability criteria for cubic equations over Z_2^*. In: The 3rd International Conference on Mathematical Sciences (ICMS3)., 17 – 19 December 2013, Putra World Trade Centre, Kuala Lumpur.

This list was generated on Fri Jun 5 21:53:59 2020 +08.